# SDR DALA2022120507761

- Difficulty date: November 17, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3305 EM 5716-01017 WAS WRITTEN TO PERFORM THE ACTIONS REQUIRED BY AD 2019-16-07. DURING ACCOMPLISHMENT OF EM -01 AND -02 WORK CARDS, WHICH INCLUDE SB A330-57-3115 (INSP) AND SB A330-57-3131 (MOD) INSTRUCTIONS, CERTAIN STEPS FROM THE MODIFICATION SB WERE FOUND TO HAVE AN IMPROPER N/A SIGN OFF STEP (REFERENCE STEP 32 OF THE WORK CARDS). CORRECTIVE ACTION: ACCOMPLISHED VA NUMBER 99350MA. (2500568)
